# SDR DALA2023101608486

- Difficulty date: October 13, 2022
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 71,610 hours, 23,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 DTE - 602903-14 - ERA A WORN AREA WAS FOUND ON THE FUSELAGE SKIN AT STA 1180+104 AND S-1. CORRECTIVE ACTION: REF ERA 602903-14 REV A. (2450512)
